Show simple item record

dc.contributor.authorHu, Qingying ( )
dc.contributor.authorZhang, Hongwei ( )
dc.date.accessioned2021-08-11T18:05:53Z
dc.date.available2021-08-11T18:05:53Z
dc.date.issued2007-05-22
dc.identifier.citationHu, Q., & Zhang, H. (2007). Blowup and asymptotic stability of weak solutions to wave equations with nonlinear degenerate damping and source terms. Electronic Journal of Differential Equations, 2007(76), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14272
dc.description.abstract

This article concerns the blow-up and asymptotic stability of weak solutions to the wave equation

utt - Δu + |u|kj′(ut) = |u|p-1u in Ω x (0, T),

where p > 1 and j′ denotes the derivative of a C1 convex and real value function j. We prove that every weak solution is asymptotically stability, for every m is such that 0 < m < 1, p < k + m and the initial energy is small; the solutions blow up in finite time, whenever p > k + m and the initial data is positive, but appropriately bounded.

dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectWave equationen_US
dc.subjectDegenerate damping and source termsen_US
dc.subjectAsymptotic stabilityen_US
dc.subjectBlow up of solutionsen_US
dc.titleBlowup and asymptotic stability of weak solutions to wave equations with nonlinear degenerate damping and source termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record